Hi. Last night I went out with my girls hoping to spend one nice Saturday evening with them, since we no longer see each other that often ( two of us now have new families now so we don’t have as much free time as we used to). But it turned out to be a very boring night. Clarissa (our friend who is always needy) was hungry, so we went for a dinner. Yeah I know, Saturday night , tell me about it. Anyway we ate and spend the rest of our night talking about some diet programs and weight loss supplements. Clarissa mentioned this drug called Wellbutrin, she said it is very effective and then she told us a 25-minute- story about her cousin who lost 40 pounds with it. She actually convinced me to try it, I am just wondering is it 100% safe. Can somebody tell me are there any side-effects of this drug?
I am familiar with your story, my girls and I are planning a reunion for 3 months now. We actually can’t find time for each other anymore.
As for Wellbutrine, my friend also used it for weight loss. I remember people were always telling her that these pills are not so naïve, and that she should not be using them. So maybe it wouldn’t be a bad idea for you to consult with your doctor and see if you can get a prescription.
Side effects I am familiar with could be allergic reactions. You probably know the symptoms- difficult breathing, swelling of your lips, face, tongue, or throat.
I really don’t like it when people use Wellbutrine for weight loss. It is an ANTIDEPRESSANT people. And your advice Lillian_50 was ok, she should go to the doctor. But there is no doctor who would in his right mind prescribe this drug for someone who wants to lose weight.
It is prescribed by a doctor, but for people who suffer from major depressive disorder or seasonal affective disorder.
Most common side effects are: dry mouth, headache, nausea, sore throat, stomach pain,
dizziness, mild itching or skin rash, ringing in your ears, changes in appetite, vision changes,
loss of interest in sex, muscle pain, increased sweating, increased urination and
weight loss or gain.